| Catalog Number |
CEV6795B |
| Medical Device Problem Codes |
Smoking (1585); Arcing (2583); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.Customer provided the aforementioned product id as the insert component used during this event; however, the provided product id is for a tube as indicated, and not for an insert.
Event or Problem Description
This report is 3 of 3 for the dia 5mm 350mm tube (cev6795b) component of the instrument reportedly used during this event, and is related mfg numbers: 3003249645-2025-00022 and 3003249645-2025-00023.A facility reported that during a coelioscopy surgery, black smoke appeared during first use of the laparoscopy sheath.An electric arc occurred which burnt the wall of the patient's abdominal cavity.The injury was described as a 1-centimeter (cm) burn of the peritoneum, at the opposite junction of the anterior and lateral abdominal wall of the iliac fossa.It was reported that no treatment was needed; however, black debris from the sheath that had settled on the peritoneum was suctioned out.A single-use coeliscopic scissors was used as a replacement to complete the surgery.It was reported that there was no further consequence to patient at day 1 and beyond.No surgical delay was reported.
Additional Manufacturer Narrative
Updated fileds: g3, g6, h1, h2, h6, h6/f10 h11.Updated to correct h1 from serious injury to malfunction.It was concluded that the suspected tube cev6795b dia 5mm 350mm (cev6795b) was not associated with the reported failure.The failure analysis and root cause have been documented in the related mfg report 3003249645-2025-00022.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields: d10, g3, g6, h1(type of reportable event), h2, h11.Based on the reported complaint "patient burn," the type of report should be serious.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.It was concluded that the suspected handle cev669b dia 5mm ang bipolar (cev669b) was not associated with the reported failure.The failure analysis and root cause have been documented in the related mfg report 3003249645-2025-00022.
Event or Problem Description
N/a.